# SDR DALA2025011300294

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 885 hours, 114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3431 2L DOOR ASSISTING CYLINDER LOW PRESSURE. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (6437422)
